Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I got prescribed darvacets for teeth & headache pain,my doctor assured me that they were safe.But ive takin them almost everyday for a week cause ive had so much pain now i have a bad headache today and well i havent taken one i feel like a scumbag.Does anyone think by taking yet another one will hurt the baby?Has anyone taken them longer & been fine?

I know your body can get addicted to pain killers am on i on that road cause ive taken them for like 5-6 days straight and i don't know if it'll hurt the baby?But im in pain

Answer Question
 
Anonymous

Asked by Anonymous at 4:48 PM on Mar. 21, 2009 in Pregnancy

Answers (7)
  • take them for as long as the dr said to . if your getting addicted to them then you body may fake a pain for more of them . sounds weird but it is the easiest way to explain it . id take it easy on something like that but if you dr said they were fine then i dont ee why not . you can also call your dr and ask
    Mrs.Owen86

    Answer by Mrs.Owen86 at 4:52 PM on Mar. 21, 2009

  • My doctor also prescribed me darvacet in my first and second trimester for headaches. I didnt take them everyday though b/c I was way to scared to. If I were you I would just try and take a break from them a few days or at least a day.
    Hope you get to feeling better!
    Anonymous

    Answer by Anonymous at 5:38 PM on Mar. 21, 2009

  • my dr prrscribed me the same thing like a month ago for my pelvic pain and to help me sleep.i aslo was scared to take them everyday.just try to take a break for a few days.u and ur baby should be ok.
    Anonymous

    Answer by Anonymous at 5:53 PM on Mar. 21, 2009

  • I have had 2 surgerys while pregnant and was prescribed darvacet for pain. I asked the dr about becoming addicted and the baby becoming addicted. He said the only time it could harm the baby is in the end of pregnancy for a long period of time. If you take them for awhile and then get off of them in enough time to get it all out of your system you and the baby should be just fine. Aside from becoming addicted they don't harm the baby. If you are in pain take them.
    ashere83

    Answer by ashere83 at 6:38 PM on Mar. 21, 2009

  • try just talking half a pill...that's what i did when i was preggo.
    Anonymous

    Answer by Anonymous at 1:00 AM on Mar. 23, 2009

  • Thank you erveryone!I took a break i usually either take a half of one or just one i dont gooever that,cause then i sit around and freakout,This is my first pregnancy and well im just nervous about everything.
    Anonymous

    Answer by Anonymous at 12:34 PM on Mar. 23, 2009

  • I don't think you should be taking them at all. I would never do anything to jepodize my childs well being. Tooth pain hurts very bad but so dos child birth. Im not saying your in the wrong just be careful...... Hope you feel better soon....
    Anonymous

    Answer by Anonymous at 1:04 PM on Mar. 23, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.